# SDR AALA20090423TUL31

- Difficulty date: April 8, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP INBOARD WEDGE HAS A TEMPORARY DOUBLER INSTALLED ON LOWER SIDE.  REMOVED TEMPORARY DOUBLER AND INSTALLED A FLUSH DOUBLER PER SRM 57-01-00 FIGURE 5.
